| Model Number |
0998-00-0800-65 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check, the cardiosave intra-aortic balloon pump (iabp) had a problem with the screen display.There was no patient involvement, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse confirmed the white discoloration with blue line on the lcd.The fse replaced the lcd.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name: (b)(6) ), (b)(6)hospital
event site postal code: (b)(4)
upon completion of the investigation into this event a follow up report will be submitted.